MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PHD¿; ANGIOGRAPHY/ANGIOPLASTY KIT

MERIT MEDICAL SYSTEMS, INC. PHD¿; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number 00884450746745
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tried flushing the copilot, would not flush out the back end of the copilot.

Brand Name
PHD¿
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key19527230
Report Number19527230
Device Sequence Number12664015
Product Code OEQ
UDI-Device Identifier00884450746745
UDI-Public00884450746745
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2024
Report Date (Section F) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450746745
Device Catalogue NumberMAP802/B
Device Lot NumberI2827113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age84 YR
Patient SexMale
Date Report Sent to FDA02/06/2024